Volume 34, Number 2, March/April 2000Special issue for R. Teman's 60th birthday
|Page(s)||275 - 301|
|Published online||15 April 2002|
Zero-Dissipation Limit for Nonlinear Waves
Department of Mathematics and the Texas Institute for
Computational and Applied Mathematics, The University of Texas
at Austin, RLM 8.100, C1200, Austin, Texas, 78712 USA.
2 Department of Mathematics, The University of Texas at Austin, RLM 8.100, C1200, Austin, Texas, 78712 USA.
Evolution equations featuring nonlinearity, dispersion and dissipation are considered here. For classes of such equations that include the Korteweg-de Vries-Burgers equation and the BBM-Burgers equation, the zero dissipation limit is studied. Uniform bounds independent of the dissipation coefficient are derived and zero dissipation limit results with optimal convergence rates are established.
Mathematics Subject Classification: 35Q35 / 35Q53 / 76B03 / 76B15
Key words: Nonlinear / dispersive / dissipative / waves; inviscid limits; Korteweg-de Vries-Burgers type equations.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.